The Annals of Mathematical Statistics

Ergodic Theorems for Infinite Probabilistic Tables

A. Paz

Full-text: Open access

Abstract

This paper is concerned with infinite-state probabilistic transition tables, representing the dynamical behavior of a probabilistic automaton and nonhomogeneous infinite-state Markov chains. Many known theorems are generalized from the finite-state case to the infinite-state case. A possible application to the problem of computing, approximately, products of infinite-state stochastic matrices is outlined.

Article information

Source
Ann. Math. Statist., Volume 41, Number 2 (1970), 539-550.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697094

Digital Object Identifier
doi:10.1214/aoms/1177697094

Mathematical Reviews number (MathSciNet)
MR254925

Zentralblatt MATH identifier
0214.17503

JSTOR
links.jstor.org

Citation

Paz, A. Ergodic Theorems for Infinite Probabilistic Tables. Ann. Math. Statist. 41 (1970), no. 2, 539--550. doi:10.1214/aoms/1177697094. https://projecteuclid.org/euclid.aoms/1177697094


Export citation